MathSciNet Relay Station
MathSciNet bibliographic data
MR1759398 (2002d:37040) 37C45 (37A25 37D35 37F99)
Barreira, Luis; Schmeling, Jörg Sets of "non-typical'' points have full topological entropy and full Hausdorff dimension. Israel J. Math. 116 (2000), 29–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement